# SDR AU960118

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Israel 1124
- System (JASC): 3520 · Passenger Oxygen System
- Part: Housing
- Part number: 592
- Condition: Cracked
- Location: Crew&Pass Oxygen
- Component: Puritanbenn, REGULATOR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT CABIN CREW OXYGEN REGULATOR OUTLET HOUSING CRACKED -  OXYGEN LEAKING WHEN SELECTED 'ON' - SUSPECT CRACKING CAUSED BY OVERTIGHTENING OF THE FITTING INTO THE REGULATOR - PERSONNEL/MAINTENANCE ERROR
